| Model Number |
SY60WF |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that, during intraocular lens implantation surgery, the iol was stuck in injector.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).